# SDR UPS06846175

- Difficulty date: February 12, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 3754065515
- Condition: Corroded
- Location: Fs 1181-1184 L32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CORROSION ON C-PIT LOWER SKIN DOUBLER STA 1181-1184 BETWEEN L32R-33R.  REMOVE, FABRICATE AND REPLACE DOUBLER IAW SRM DWG 3754065, SRM 51-1-20D.
